Avalox side effects? (Ques for women)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2006
Total Posts : 211
   Posted 7/9/2010 7:49 PM (GMT -6)   
Has anyone been on Avelox and have had some, er, uncomfortable side effects in their nether regions?  Unless it's just somehow related to crohns and inflammation and yadah yadah yadah but apparently it can be from the avalox?  It makes me want to stop taking it but I still have over a week left! :/
I feel like an old person, it hurts to sit between my tushie and now this I'm going crazy! :(
(and the throat sores and spots all over my arms and legs, ugh I can't wait to be on Humira already!!)
So much pain....ugh!
25 year old female, diagnosed with Crohn's in 2002 after being misdiagnosed with Lyme Disease for a year.  Have been on Prednisone, Asacol, Entocort, Remicade, and Mercaptopurine (even the lowest dosage was messing up my liver, argh) in the past.
Currently on Avalox (well, when I'm not throwing it up...), and a quick power pack of Pred, ugh  

Trying to get on Humira but having insurance issues.. :(

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 1:51 PM (GMT -6)
There are a total of 2,712,999 posts in 299,148 threads.
View Active Threads

Who's Online
This forum has 153731 registered members. Please welcome our newest member, iyuhjhgtfzs.
359 Guest(s), 17 Registered Member(s) are currently online.  Details
DBwithUC, George_, Kirky98, astroman, Girlie, VLou*, CaliJR, Fronton, jedabuck7, MusicForLife, Lizzy55, xc57, JackH, Dakato, Myself 09, RyanSand, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer